# SDR IPXA2022051081947

- Difficulty date: April 16, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: A92425325200
- Part serial: NSN
- Condition: Broken
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CNLG W/W RH SIDE WALL AFT AREA NOSE LANDING LIGHT WIRING CONDUIT BRACKET BROKEN/DEFORMED.REMOVED, FABRICATED, AND INSTALLED IAW SRM 51-40-21.
